# SDR CA990603011

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31-350
- System (JASC): 2731 · Elevator Tab Control System
- Part: Spring
- Part number: 71056003
- Condition: Broken
- Location: Elevator Trim
- Part time: 421 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED NO BACK PRESSURE ON ELEVATOR SYSTEM IN-FLIGHT.  AIRCRAFT REQUIRED MORE ELEVATOR TRIM THAN USUAL.  NOTE:  THESE ELEVATOR RETURN SPRINGS WERE REPLACED IN 1998 TO COMPLY WITH AD 98-08-18 AND PIPEX S/B 626C.  THE AD ALSO PLACED A 1,000 HOUR LIFE-LIMIT ON SPRING.  THE PREVIOUS SUCCEEDING SPRINGS HAD NO LIFE-LIMIT AND SUBMITTER HAD EXPERIENCED NO PROBLEMS WITH THEM.
